# SDR AALA202506035739

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 45,415 hours, 19,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR FLAP HAS SLID TO ONE SIDE WHICH MAKES IT DIFFICULT TO DISARM. REPOSITIONED FORWARD SERVICE DOOR GIRT BAR FLAP.
